MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACCUMAXTM SINGLE USE HOLMIUM LASER FIBER; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION ACCUMAXTM SINGLE USE HOLMIUM LASER FIBER; POWERED LASER SURGICAL INSTRUMENT
Model Number M0068404012
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Approximated to (b)(6), 2020 based on the date the manufacturer became aware of the event.The complainant was unable to provide the suspect device upn and lot number.Therefore, the lot expiration and device manufacture dates are unknown.(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that an accumax 200 laser fiber was used in a lithotripsy with holmium laser procedure on an unknown date.According to the complainant, during the procedure, the fiber near the tip was broken.There were no patient complications reported as a result of this event.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.

Brand Name
ACCUMAXTM SINGLE USE HOLMIUM LASER FIBER
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10219203
Report Number3005099803-2020-02550
Device Sequence Number3233142
Product Code GEX
UDI-Device Identifier08714729784623
UDI-Public08714729784623
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K093691
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0068404012
Device Catalogue Number840-401
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/10/2020
Initial Report FDA Received Date07/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1